# SDR ASAA0580298

- Difficulty date: June 4, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 99194441
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING HV-CHECK, LEFT NR 2 SLAT L/E DENTED.  REPAIRED DAMAGED SECTION PER SRM 57-09.  (M)
